# SDR SWAA2020052643422

- Difficulty date: April 17, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST (DW) BS 663 LT SIDE VAPOR BARRIER IS CRACKED.  EVALUATED DAMAGE, VAPOR BARRIERS IS REPAIRABLE IAW SRM 57-10-10-2R-2.  CLEANED, PREPPED REPAIR AREA AND BONDED REPAIR ON LT STA 663 VAPOR BARRIER IAW SRM 51-70-04-2R-0 AND SRM 51-70-04-2R-10.
